# SDR 96ZZZX356

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99870
- Make and model: Cessna 172P
- Aircraft serial: 17276519
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB4016R
- Condition: Screws Broken
- Location: Housing
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STARTER WITH 3 OUT OF 4 HOUSING SCREWS BROKEN OFF.  212 HOURS SINCE OVERHAUL.
